# SDR SWIA971561

- Difficulty date: September 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- Engine: Pwa PW118A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Box
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT ON DEPARTURE.  RETURNED TO SAN.  REMOVED AND REPLACED LANDING GEAR CONTROL BOX.  OPERATED LANDING GEAR SEVERAL TIMES WITH NO DISCREPANCIES.  OPS CHECKS GOOD.
